# SDR CA000224021

- Difficulty date: February 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51509002R
- Condition: Wrong Part
- Location: Generator
- Component: Generator Control, Lucas, 51509002R
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UNAPPROVED COMPONENTS SUCH AS CAPACITORS, RESISTORS, DIODES.
